# SDR 05FDEA02152

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 48,949 hours, 10,612 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6 HOURS INTO FLIGHT GOT "FUEL MANF DRAIN" AND"TANK 2 FUEL QTY LO" LEVEL.  FUEL READ 700 IN 1, 0IN 2, 700 IN 3, 500 AUX, 14000 IN TAIL.  AFTER ACCOMPLISHING QRH PROCEDURE.  MCDU INDICATED NR 19,000 FUEL REMAINING.  RJAA 90 MILES AWAY.  DECLARED EMERGENCY AND PROCEEDED TO LAND AT NRT.  ON DESCENT AT APP  X 14,000 ON DESCENTFUL QTY IND RETURNED 11000 IN 1,  19000 IN 2, 11000 IN 3,500 AUX, 4000 TAIL.  RELEASED FOR SERVICE PER MEL/CDL: 28-01-01-02 .
